Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 114 | 1 | 39-70
Tytuł artykułu

Martingale operators and Hardy spaces generated by them

Treść / Zawartość
Warianty tytułu
Języki publikacji
Martingale Hardy spaces and BMO spaces generated by an operator T are investigated. An atomic decomposition of the space $H_{p}^{T}$ is given if the operator T is predictable. We generalize the John-Nirenberg theorem, namely, we prove that the $BMO_q$ spaces generated by an operator T are all equivalent. The sharp operator is also considered and it is verified that the $L_p$ norm of the sharp operator is equivalent to the $H_{p}^{T}$ norm. The interpolation spaces between the Hardy and BMO spaces are identified by the real method. Martingale inequalities between Hardy spaces generated by two different operators are considered. In particular, we obtain inequalities for the maximal function, for the q-variation and for the conditional q-variation. The duals of the Hardy spaces generated by these special operators are characterized.
Słowa kluczowe
  • Department of Numerical Analysis, Eötvös Lorand University, Múzeum krt. 6-8, H-1088 Budapest, Hungary.
  • [1] N. Asmar and S. Montgomery-Smith, Littlewood-Paley theory on solenoids, Colloq. Math. 65 (1993), 69-82.
  • [2] N. L. Bassily and J. Mogyoródi, On the $BMO_Φ$-spaces with general Young function, Ann. Univ. Sci. Budapest Eötvös Sect. Math. 27 (1984), 215-227.
  • [3] C. Bennett and R. Sharpley, Interpolation of Operators, Pure and Appl. Math. 129, Academic Press, New York, 1988.
  • [4] J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Springer, Berlin, 1976.
  • [5] A. Bernard et B. Maisonneuve, Décomposition atomique de martingales de la classe $H^1$, in: Séminaire de Probabilités XI, Lecture Notes in Math. 581, Springer, Berlin, 1977, 303-323.
  • [6] O. Blasco, Interpolation between $H_B_0^1$ and $L_B_1^p$, Studia Math. 92 (1989), 205-210.
  • [7] O. Blasco and Q. Xu, Interpolation between vector-valued Hardy spaces, J. Funct. Anal. 102 (1991), 331-359.
  • [8] D. L. Burkholder, Distribution function inequalities for martingales, Ann. Probab. 1 (1973), 19-42.
  • [9] D. L. Burkholder, B. J. Davis and R. F. Gundy, Integral inequalities for convex functions of operators on martingales, in: Proc. Sixth Berkeley Sympos. Math. Statist. and Probab., Univ. of California Press, 1972, 223-240.
  • [10] D. L. Burkholder and R. F. Gundy, Extrapolation and interpolation of quasi-linear operators on martingales, Acta Math. 124 (1970), 249-304.
  • [11] L. Chevalier, Démonstration atomique des inégalités de Burkholder-Davis-Gundy, Ann. Sci. Univ. Clermont-Ferrand 67 (1979), 19-24.
  • [12] R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569-645.
  • [13] B. J. Davis, On the integrability of the martingale square function, Israel J. Math. 8 (1970), 187-190.
  • [14] C. Fefferman, N. M. Rivière and Y. Sagher, Interpolation between $H^p$ spaces: the real method, Trans. Amer. Math. Soc. 191 (1974), 75-81.
  • [15] C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math. 129 (1972), 137-194.
  • [16] A. M. Garsia, Martingale Inequalities. Seminar Notes on Recent Progress, Math. Lecture Notes Ser., Benjamin, New York, 1973.
  • [17] R. Hanks, Interpolation by the real method between BMO, $L^α (0< α< ∞)$ and $H^α$ (0< α< ∞), Indiana Univ. Math. J. 26 (1977), 679-689.
  • [18] C. Herz, Bounded mean oscillation and regulated martingales, Trans. Amer. Math. Soc. 193 (1974), 199-215.
  • [19] C. Herz, $H_p$-spaces of martingales, 0
  • [20] P. Hitczenko, Upper bounds for the $L_p$-norms of martingales, Probab. Theory Related Fields 86 (1990), 225-238.
  • [21] S. Janson and P. Jones, Interpolation between $H^p$ spaces: the complex method, J. Funct. Anal. 48 (1982), 58-80.
  • [22] F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415-426.
  • [23] D. Lepingle, La variation d'ordre p des semi-martingales, Z. Wahrsch. Verw. Gebiete 36 (1976), 295-316.
  • [24] D. Lepingle, Quelques inégalités concernant les martingales, Studia Math. 59 (1976), 63-83.
  • [25] M. Milman, On interpolation of martingale $L^p$ spaces, Indiana Univ. Math. J. 30 (1981), 313-318.
  • [26] J. Neveu, Discrete-Parameter Martingales, North-Holland, 1971.
  • [27] G. Pisier and Q. Xu, The strong p-variation of martingales and orthogonal series, Probab. Theory Related Fields 77 (1988), 497-514.
  • [28] M. Pratelli, Sur certains espaces de martingales localement de carré intégrable, in: Séminaire de Probabilités X, Lecture Notes in Math. 511, Springer, Berlin, 1976, 401-413.
  • [29] N. M. Rivière and Y. Sagher, Interpolation between $L^∞$ and $H^1,$ the real method, J. Funct. Anal. 14 (1973), 401-409.
  • [30] H. P. Rosenthal, On the subspaces of $L^p (p>2)$ spanned by sequences of independent random variables, Israel J. Math. 8 (1970), 273-303.
  • [31] F. Schipp, The dual space of martingale VMO space, in: Proc. Third Pannonian Sympos. Math. Statist., Visegrád, 1982, 305-315.
  • [32] E. M. Stein, Topics in Harmonic Analysis, Princeton Univ. Press, 1970.
  • [33] J.-O. Strömberg, Bounded mean oscillation with Orlicz norms and duality of Hardy spaces, Indiana Univ. Math. J. 28 (1979), 511-544.
  • [34] F. Weisz, Interpolation between martingale Hardy and BMO spaces, the real method, Bull. Sci. Math. 116 (1992), 145-158.
  • [35] F. Weisz, Martingale Hardy spaces for 0
  • [36] F. Weisz, Martingale Hardy Spaces and Their Applications in Fourier-Analysis, Lecture Notes in Math. 1568, Springer, Berlin, 1994.
  • [37] T. H. Wolff, A note on interpolation spaces, in: Lecture Notes in Math. 908, Springer, Berlin, 1982, 199-204.
  • [38] K. Yosida, Functional Analysis, Springer, Berlin, 1980.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.